# SDR ZZDA2012092

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3 EA EMERGENCY ESCAPE LIGHTS IN TAIL COMPARTMENT OUT.  RELAMPED OPS CHECK GOOD REF MM 33-51.
